# SDR ORJA98228

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MS2104263
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT PIT INTERCOSTAL BELOW DOOR FRAME SUPPORT WEB AND BETWEEN STATION 1174 AND 1183 HAS CORRODED MOUNT FASTENERS BETWEEN STRINGER 29R AND 26R.  REPLACED HARDWARE ON HI-LOCKS IAW DC9 MD80 SRM 51-30-5.  (M)
